# SDR REXA2021062900435

- Difficulty date: May 28, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N337PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15337
- Aircraft time: 15,169 hours, 11,167 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: SH670313724
- Condition: Corroded
- Location: Bs 340-364 S26r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS BAY STRINGER R26 FROM FS 340.00 TO FS 364.00 CORRODED.  REMOVED STRG 26R AT FS 364 TO 340. LOCATED, DRILLED AND REPLACED STRG 26R AT FS 340-364. REMOVED AND REPLACED SPLICE IAW CRJ900 SRM 51-40-11-001-001-A01 AND 51-42-06-001-001-A01.
